Tommy’s Story by his mother Elaine Billings:
My son, Tommy didn’t just pass away ( that sounds so peaceful) it was anything but peaceful. My son committed SUICIDE that day! Why? Because he was given an antidepressant by the name of ZOLOFT! His mental disorder proclaimed by this doctor was, “ANXIETY”! I would certainly like to know, when did ANXIETY become a death sentence????
September 8, 2011 Thursday morning, I looked out my dinning room window, and watched my son mowing his lawn. I was smiling and thinking how lucky I was. Tommy and his family had moved back to our home town and as luck would have it, a house across the street went on the market and he bought it. I was just smiling away, and I said to myself, call Tommy up later and see if they want to come over for dinner tomorrow night. By now, you realize I didn’t get a chance to make that phone call!
As told to me by his wife Tina, Tommy woke up that morning rested, and in a happy frame of mind. He made a couple of phone calls to friends. One to meet the next day for lunch, and the other for lunch the following Monday. These conversations show intent to being alive and well. That morning Tina left, to go out with her mother, and Tommy stayed home with his 11 year old daughter and his 9 year old son. At some point that morning, Brett asked his dad if he would go pick up a friend for him to play with Tommy said yes, and went and got him. Later that day, Morgan asked the same, would he go pick up her friend and Tommy said yes. I also, learned on his way down the road, one of Tommy’s friends was driving up the road, and he told Tina, that Tommy did what he always did when passing a friend in their cars. He blinked his car’s head lights and gave a wave and smile.
After that point something sudden, and terrible happened to Tommy’s mind. Instead of getting his daughter’s friend, he drove his car to a downtown parking lot. He parked his car, retrieved his gun from his car’s trunk. He got back into the driver’s seat and putting the gun to his head, he pulled the trigger!! My first born child, my only son, was DEAD! For the life of me, I couldn’t understand how such a happy man who LOVED life, his family, job and friends could do something like this to himself.
A few nights after his death, I was sitting in my bedroom, and he came to me he said, “Mom help me!” “I didn’t mean to do this!” I called my daughter in-law the next day and asked her if Tommy was taking any medications? She said, yes, Zoloft and Wellbutrin. That is when, I started to investigate to see if these antidepressant drugs, could have been the cause of my son’s death. What I learned was staggering and frightening.
The Black Box Warnings
In Zoloft the following symptoms have been reported. 1. Anxiety 2.Agitation 3. Panic Attacks 4. Insomnia 5. Irritability 6. Hostility 7. Aggressiveness 8. Impulsivity 9. Akathisia 10. Hypomania and 11. Mania, in adults and pediatric patients. Although a casual link between the emergence of such symptoms has not been established there is concern that such symptoms maybe precursors to emerging of “SUICIDALITY” The Black Box Warning goes on to say, short-term placebo-controlled trials of antidepressant drugs increase the risk of suicidal thinking and behavior in children, adolescents, and young adults, 24/25 years old and younger. My son, was 42 years old.
When he restarted these drugs, in less than two weeks, he was DEAD. He is not the only adult who had died by SUICIDE on these and all Psychotropic drugs. The Pharmaceutical Companies and Scientific evidence suggests that depression and certain anxiety disorders may be caused by a “Chemical Imbalance” in the brain. Yet, there is no blood test, x-ray, MRI that can show this to be true. Psychiatrist can’t predict what adverse side effects you might experience because not one of them knows how their drugs work.
Another paper I have read said, Common and well-documented side effects of psychiatric drugs include; 1. Psychosis 2. Hallucinations 3. Depersonalization 4. Suicidal Ideation 5. Heart Attacks 6. Stroke and sudden death. There are many damaging effects on humans, besides what I have listed here. A very serious problem is withdrawal symptoms, this needs to be done with a doctor who is very familiar with the debilitating side effects of withdrawal. Many people are physically damaged, and will have a lifetime of pain.
If you are asking yourself, why isn’t this information getting out to the general population? May I suggest that the Pharmaceutical Company’s have deep pockets. They advertise their drugs on the major TV networks, also in magazines, newspapers and other print forms. If they get sued, they more than likely settle out of court with some sort of gag order’s in place. GP’s are writing the prescriptions, and many rely, on what the drug reps. are telling them about the SSRI Drugs and all the other Psychotropic Drugs on the market. Drug reps. get paid and bonus’s made by, the amounts of their particular Psych Drugs that are getting filled for the paying customer, us!
My advice is heed; “THE BLACK BOX WARNINGS!” Ask for full disclosure, go home and research the drug before you take it. There are plenty of Professional people out here, who absolutely know the dangers of Psych Drugs and you can friend them on the Internet. Please do, because I know what the SSRI Drugs did to my son first and foremost, and also to our entire family. And me Tommy’s mom, I am never going to be the woman I was before my son’s SUICIDE! I will have a lifetime of grief, because he shouldn’t have died, but because of Big Pharma’s greed! One more warning from me, Stop Drugging Our Children! Putting them into a system, that will do nothing but harm them in the long run!!
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)
2,252 total views, 6 views today